Solving nonlinear equations by non-additive measures

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)31-40
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume30
Issue number1
DOIs
Publication statusPublished - Dec 1997

Keywords

  • Bellman equation
  • Choquet integral
  • Decomposable measure
  • Hamilton-Jacobi equation
  • Pseudo-Laplace transform

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this